| Catalog Number |
2N3328 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that four (4) interlink system non-dehp t-connector extension sets broke resulting in leak of intravenous (iv) solution; further described as ¿breaks off at the hub" that connects to the iv catheter "causing the iv to leak" (near to the t-connector and tubing junction).The leaks were discovered during unspecified process steps.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual devices were not available; however, a photograph of the sample was provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Due to the nature of the sample no further testing could be performed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.